MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561231
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code (a090402) captures the reportable event of (device failure to deliver energy).Device evaluation: the device was discarded; therefore, a technical analysis could not be performed.A review was completed of the device history records (dhr) for the device.It was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Based on the event description and information provided by the customer there is not enough evidence to determine was due to the physicians technique during the procedure or was related to a device malfunction.Additionally, based on the most relevant information for the complaint including product record review results, the device meets all manufacturing specifications required and passed all the controls and inspections, no abnormalities were reported during the assembly process, the definitive cause of the reported issue cannot be established due to lack of evidence.Without proper evaluation of the device, it remains unknown the causes that contributed to the event.For this reason, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii snare was intended to be use in the colon during a colonoscopy procedure performed on (b)(6) 2026.During the procedure, the nurse indicated the snare was not able to connect to heat, even after restating the generator device would not connect.The procedure was completed with another of the same device.There were no patient complications reported as a result of this event.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25140111
Report Number3005099803-2026-01712
Device Sequence Number15784119
Product Code FDI
UDI-Device Identifier08714729855910
UDI-Public(01)08714729855910(17)290108(10)38307128
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561231
Device Catalogue NumberM00561231
Device Lot Number0038307128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date05/11/2026
Date Device Manufactured01/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown